JournalsjemsVol. 23, No. 12pp. 4091–4108

The isometries of the space of Kähler metrics

  • Tamás Darvas

    University of Maryland, College Park, USA
The isometries of the space of Kähler metrics cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

Given a compact Kähler manifold, we prove that all global isometries of the space of Kähler metrics are induced by biholomorphisms and anti-biholomorphisms of the manifold. In particular, there exist no global symmetries for Mabuchi’s metric. Moreover, we show that the Mabuchi completion does not even admit local symmetries. Closely related to these findings, we provide a large class of metric geodesic segments that cannot be extended at one end, exhibiting the first such examples in the literature.

Cite this article

Tamás Darvas, The isometries of the space of Kähler metrics. J. Eur. Math. Soc. 23 (2021), no. 12, pp. 4091–4108

DOI 10.4171/JEMS/1104